# SDR IPXA2020080758687

- Difficulty date: August 5, 2020
- Submitted: August 7, 2020
- Operation: Air carrier
- Aircraft: N139UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0822
- Aircraft time: 21,065 hours, 13,441 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: B8577413620990
- Condition: Broken
- Location: Frame 38
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG,  MCD SHORT 2-HOLE SEAT TRACK AT FRAME 38 INBD OF Y6 WAS BROKEN.  REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-40-21.
